Skip to Main content Skip to Navigation


hal-00990198v1  Journal articles
Maïtine BergouniouxHasnaa Zidani. A fully Discrete Approximation for a Control Problem of Parabolic Variational Inequalities
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2002, 39 (6), pp.2014-2033. ⟨10.1137/S0036142900373403⟩
hal-00989641v1  Journal articles
Frédéric BonnansHasnaa Zidani. Consistency of Generalized Finite Difference Schemes for the Stochastic HJB Equation
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2003, 41 (3), pp.1008-1021. ⟨10.1137/S0036142901387336⟩
hal-00982466v1  Journal articles
Olivier BokanowskiIan SchindlerHasnaa Zidani. On the minimization of the energy of a free-electron gas with constrained density function
Nonlinear Analysis: Theory, Methods and Applications, Elsevier, 1999, 35 (8), pp.1073-1090
...
hal-00653337v3  Journal articles
Albert AltaroviciOlivier BokanowskiHasnaa Zidani. A general Hamilton-Jacobi framework for nonlinear state-constrained control problems
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2013, 19 (2), pp.337--357. ⟨10.1051/cocv/2012011⟩
...
inria-00179549v1  Journal articles
Olivier BokanowskiStefania MarosoHasnaa Zidani. Some convergence results for Howard's algorithm
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2009, 47 (4), pp.3001--3026. ⟨10.1007/s00245-006-0865-2⟩
hal-00988282v1  Journal articles
Frédéric BonnansElisabeth OttenwaelterHasnaa Zidani. A fast algorithm for the two dimensional HJB equation of stochastic control
ESAIM: Mathematical Modelling and Numerical Analysis, EDP Sciences, 2004, 38 (4), pp.723-735. ⟨10.1051/m2an:2004034⟩
hal-01627412v1  Journal articles
Maria Do Rosário De PinhoHelmut MaurerHasnaa Zidani. Optimal control of normalized SIMR models with vaccination and treatment
Discrete and Continuous Dynamical Systems - Series B, American Institute of Mathematical Sciences, 2018, 23 (1), pp.79 - 99. ⟨10.3934/dcdsb.2018006⟩
hal-00979003v1  Journal articles
Frédéric BonnansStefania MarosoHasnaa Zidani. Error estimates for stochastic differential game: the adverse stopping case
IMA Journal of Numerical Analysis, Oxford University Press (OUP), 2006, 28, pp.188-212. ⟨10.1093/imanum/dri034⟩
...
hal-00931025v2  Journal articles
Olivier BokanowskiAthena PicarelliHasnaa Zidani. Dynamic Programming and Error Estimates for Stochastic Control Problems with Maximum Cost
Applied Mathematics and Optimization, Springer Verlag (Germany), 2015, 71 (1), pp.125--163. ⟨10.1007/s00245-014-9255-3⟩
hal-01277412v1  Journal articles
Jean-Baptiste CaillauLars GrüneMaria Do Rosário de PinhoEmmanuel TrélatHasnaa Zidani. Special issue on New trends in optimal control
Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2015, Special issue on New trends in optimal control, 35 (9), pp. i - iv ⟨10.3934/dcds.2015.35.9i⟩
...
hal-01978686v2  Journal articles
Cécile CarrèreHasnaa Zidani. Stability and Reachability analysis for a controlled heterogeneous population of cells
Optimal Control Applications and Methods, Wiley, 2020, 41, pp.1678-1704
...
hal-01327671v1  Conference papers
O BokanowskiE BourgeoisAnna DesillesHasnaa Zidani. HJB approach for a multi-boost launcher trajectory optimization problem *
20th IFAC Symposium on Automatic Control in Aerospace - ACA 2016, Aug 2016, Sherbrooke, Quebec, Canada
...
hal-01263431v1  Journal articles
Olivier BokanowskiNadia MegdichHasnaa Zidani. A method for optimal control problems
Revue Africaine de la Recherche en Informatique et Mathématiques Appliquées, INRIA, 2006, 5, pp.256-271
hal-01484196v1  Conference papers
Mohamed AssellaouOlivier BokanowskiAnna DesillesHasnaa Zidani. A Hamilton-Jacobi-Bellman approach for the optimal control of an abort landing problem
2016 IEEE 55th Conference on Decision and Control (CDC), Dec 2016, Las Vegas (USA), United States. pp.3630-3635, ⟨10.1109/CDC.2016.7798815⟩
hal-02588366v1  Journal articles
O. BokanowskiSerge MartinRémi MunosHasnaa Zidani. An anti-diffusive scheme for viability problems
Applied Numerical Mathematics, Elsevier, 2006, 56 (9), pp.1147-1162. ⟨doi:10.1016/j.apnum.2006.03.004⟩
...
hal-00415953v2  Journal articles
Olivier BokanowskiNicolas ForcadelHasnaa Zidani. Deterministic state constrained optimal control problems without controllability assumptions
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2011, 17 (4), pp. 995-1015. ⟨10.1051/cocv/2010030⟩
...
hal-00569010v3  Journal articles
Cyril ImbertRégis MonneauHasnaa Zidani. A Hamilton-Jacobi approach to junction problems and application to traffic flows
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2013, 19 (01), pp 129-166. ⟨10.1051/cocv/2012002⟩
hal-01254047v1  Journal articles
Jean-Pierre RaymondHasnaa Zidani. Pontryagin's Principle for Time-Optimal Problems
Journal of Optimization Theory and Applications, Springer Verlag, 1999, 101 (2), pp.375-402. ⟨10.1023/A:1021793611520⟩
hal-01254063v1  Journal articles
Eduardo CasasJean-Pierre RaymondHasnaa Zidani. Pontryagin's Principle For Local Solutions of Control Problems with Mixed Control-State Constraints
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2000, 39 (4), pp.1182-1203. ⟨10.1137/S0363012998345627⟩